# SDR QXEA2016050300288

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 6,059 hours, 6,466 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, WITH THE POWER LEVERS AT RATED DETENT AND MCL ON, THE ENGINES SURGED SLIGHTLY.  IT IS UNCERTAIN WHICH ENGINE SURGED BUT IT WAS ENOUGH TO MAKE THE AIRPLANE YAW SLIGHTLY.  DIVERTED, LANDING UNEVENTFUL.  INTEROGATED CDS FOR ENGINE FAULTS AND FOUND FAULT CODE 1505 ON NR 1 AND NR 2 ENGINES. C/W MQAR DOWNLOAD IAW TASK CARD 4620EFBQ24-RDS, MQAR DOWNLOAD REVEALED A VERTICAL ACCELERATION AT TIME OF REPORTED EVENT WITH NO ENGINE PARAMETER CHANGES. C/W POWER ASSURANCE RUN ON NR 1 AND NR 2 ENGINES IAW MAINTENANCE NR 6710005, NO DEFECTS NOTED.  REF'S LOG PAGES, 740740 AND 740741 FOR C/A OF NR 1 AND NR 2 ENGINE.  FAULT CODES ON WO 203171 WHICH CONTAINS THE TC'S USED AND NR-00001 AND /R-00002 FOR DOWNLOADS SIGN-OFF.  ACFT OK FOR SERVICE.
